×

Found 1,355 Documents (Results 1–100)

Local \(L^p\)-Brunn-Minkowski inequalities for \(p < 1\). (English) Zbl 07573740

Memoirs of the American Mathematical Society 1360. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5160-8/pbk; 978-1-4704-7092-0/ebook). v, 78 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Sampling by averages and average splines on Dirichlet spaces and on combinatorial graphs. (English) Zbl 1481.94074

Hirn, Matthew (ed.) et al., Excursions in harmonic analysis, Volume 6. In honor of John Benedetto’s 80th birthday. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 243-268 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Geometric implications of fast volume growth and capacity estimates. (English) Zbl 1479.58008

Grigor’yan, Alexander (ed.) et al., Analysis and partial differential equations on manifolds, fractals and graphs. Contributions of the conference, Tianjin, China, September 2019. Berlin: De Gruyter. Adv. Anal. Geom. 3, 183-199 (2021).
MSC:  58C35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Information geometry of smooth densities on the Gaussian space: Poincaré inequalities. (English) Zbl 1479.53019

Nielsen, Frank (ed.), Progress in information geometry. Theory and applications. Based on discussions of the fourth international conference on geometric science of information, GSI’2019, Toulouse, France, August 27–29, 2019. Cham: Springer. Signals Commun. Technol., 1-17 (2021).
MSC:  53B12 62B11
PDF BibTeX XML Cite
Full Text: DOI arXiv

Maximal function methods for Sobolev spaces. (English) Zbl 1484.46002

Mathematical Surveys and Monographs 257. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6575-9/pbk; 978-1-4704-6660-2/ebook). xii, 338 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software